Fixed point in semi-linear uniform space

  • Abdalla Ahmad Tallafha Department of Mathematics,The University of Jordan

Abstract

In this paper, more properties of semi-linear uniform spaces are given. We also define Lipschitz condition for functions and contractions functions on such spaces. Finally we ask the natural question: “Does every contraction on a complete semi-linear uniform space have a unique fixed pointâ€.

Author Biography

Abdalla Ahmad Tallafha, Department of Mathematics,The University of Jordan

Asoc. Prof

Dept. of Math.

Published
2013-06-29
How to Cite
Tallafha, A. A. (2013). Fixed point in semi-linear uniform space. European Journal of Mathematical Sciences, 2(3), 334-340. Retrieved from https://ejmathsci.org/index.php/ejmathsci/article/view/152
Section
Articles